A 26-year-old male asked:
Disclaimer

After taking a Depo-Provera shjot, is it normal to bleed daily after stop taking the shot?

1 doctor answer
Dr. Chevies Newman
21 years experience in Obstetrics and Gynecology
Well: Its never normal to bleed daily; some irregular bleeding with Depo-Provera is not unusual but not after the shot is wearing off. It could be infection of the cervix, irregular ovulation; there is the issue of how long it's been since u stopped it; a year, 6 months? I recommend getting checked out and maybe starting the pill for helping ur bleeding and avoiding pregnancy unplanned.
Answered on Feb 19, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Unpredictable: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "nor ... Read More
A member asked:
Dr. William Walsh
16 years experience in Addiction Medicine
Change birth control: Some women have constant spotting on Depo-Provera provera; talk to your on about a different form of birth control.
1
1 thank
A 40-year-old female asked:
Dr. Corey Bosin
Specializes in Obstetrics and Gynecology
Rash: It is possible to develop an allergic reaction following a Depo-Provera injection. I would think that a reaction would occur sooner than described. ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Lori Mcneal
33 years experience in Obstetrics and Gynecology
Mirena (levonorgestrel): Mirena (levonorgestrel) can cause irregular bleeding. If you have been bleeding for 18 months straight in spite of other treatment, mirena (levonorge ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month